MathSciNet Relay Station
MathSciNet bibliographic data
MR1081687 82C24 (34A12 35K57)
Slemrod, M. Coagulation-diffusion systems: derivation and existence of solutions for the diffuse interface structure equations. Phys. D 46 (1990), no. 3, 351–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement